# SDR UPS01236193

- Difficulty date: June 26, 2001
- Submitted: June 27, 2001
- Operation: Air carrier
- Aircraft: N213UP
- Make and model: Boeing 727-2A1
- Aircraft serial: 21341
- System (JASC): 3418 · Stall Warning System
- Part: Wire
- Condition: Broken
- Location: Stall Warning
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

INSPECTION TYPE:N/A AT ROTATION STICK SHAKER BEGAN AND CONTINUED UNTIL AIRCRAFT LANDED AND NOSE WHEEL TOUCHED DOWN.  REPAIRED BROKEN WIRE W1129-301-22R AT STA-560 PER WDM-20-30-12.  OP CHECKED STALL WARNING SYSTEM PER MM 34-18-00.  OPS CHECKS GOOD.
